Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 101, NWS Birmingham, AL

April 10, 2025Coosa County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 10, 2025, 9:29 PM CDT for Coosa County, Tallapoosa County, Alabama. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2025, 9:29 PM CDT (02:29 UTC)
Expired
Apr 10, 2025, 10:13 PM CDT
In force
44 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coosa County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 52 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 10:10 PM CDTTSTM WND DMG2 S Eagle Creek, ALTrees down across Tallapoosa county.
Apr 10, 10:10 PM CDTTSTM WND DMG2 S Eagle Creek, ALTrees down across Tallapoosa county.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 406 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
406 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
2184 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

453 
WUUS54 KBMX 110229
SVRBMX
ALC037-123-110345-
/O.NEW.KBMX.SV.W.0101.250411T0229Z-250411T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
929 PM CDT Thu Apr 10 2025

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Tallapoosa County in east central Alabama...
  Coosa County in east central Alabama...

* Until 1045 PM CDT.

* At 928 PM CDT, a severe thunderstorm was located over Sylacauga,
  moving southeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dollar, Bradford, Goodwater, Paint Creek, Ray, Strickland
  Crossroads, Bentleyville, Jacksons' Gap, Hatchet, Horseshoe Bend,
  Equality, Hillabee Creek, Mitchell Lake, Western Lake Martin,
  Horseshoe Bend National Military Park, Highway 9 and Highway 22,
  Unity, Rockford, Hissop, and Lay Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3276 8595 3277 8596 3276 8597 3276 8638
      3284 8646 3286 8645 3287 8648 3291 8650
      3309 8651 3311 8601 3309 8601 3309 8598
      3311 8597 3311 8559 3275 8559
TIME...MOT...LOC 0228Z 300DEG 42KT 3313 8627 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

89^GSatterwhite
2 follow-up statements
605 
WWUS54 KBMX 110243
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
943 PM CDT Thu Apr 10 2025

ALC037-123-110345-
/O.CON.KBMX.SV.W.0101.000000T0000Z-250411T0345Z/
Tallapoosa AL-Coosa AL-
943 PM CDT Thu Apr 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR TALLAPOOSA AND COOSA COUNTIES...

At 943 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Ashland to near Kellyton to Dollar,
moving southeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dollar, Bradford, Goodwater, Paint Creek, Ray, Bentleyville,
Jacksons' Gap, Hatchet, Horseshoe Bend, Equality, Hillabee Creek,
Mitchell Lake, Western Lake Martin, Horseshoe Bend National Military
Park, Highway 9 and Highway 22, Unity, Rockford, Hissop, Hanover, and
Fishpond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3291 8650 3294 8650 3304 8651 3306 8621
      3310 8616 3310 8615 3311 8601 3309 8601
      3309 8598 3311 8597 3311 8559 3275 8559
      3276 8595 3277 8596 3276 8597 3276 8638
      3284 8646 3286 8645 3287 8648
TIME...MOT...LOC 0243Z 304DEG 51KT 3318 8586 3302 8598 3288 8640 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

89^GSatterwhite
479 
WWUS54 KBMX 110313
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1013 PM CDT Thu Apr 10 2025

ALC037-123-110323-
/O.CAN.KBMX.SV.W.0101.000000T0000Z-250411T0345Z/
Tallapoosa AL-Coosa AL-
1013 PM CDT Thu Apr 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR TALLAPOOSA AND COOSA COUNTIES
IS CANCELLED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and east central Alabama.

&&

LAT...LON 3291 8650 3294 8650 3304 8651 3306 8621
      3310 8616 3310 8615 3311 8601 3309 8601
      3309 8598 3311 8597 3311 8559 3275 8559
      3276 8595 3277 8596 3276 8597 3276 8638
      3284 8646 3286 8645 3287 8648
TIME...MOT...LOC 0309Z 300DEG 42KT 3303 8554 3287 8566 3273 8608 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:38 PM CDT, 2 hours 51 minutes earlier. Its key messages:

  • Updated at 627 PM CDT THU APR 10 2025
  • Level 1 and level 2 out of 5 risks for severe storms are outlooked for Central Alabama from through 1 am Friday morning. Large hail to half dollar size and damaging winds up to 60 mph will be possible with this activity.
Area forecast discussion, Apr 10, 6:38 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
638 PM CDT Thu Apr 10 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 627 PM CDT THU APR 10 2025

- Level 1 and level 2 out of 5 risks for severe storms are
  outlooked for Central Alabama from through 1 am Friday morning.
  Large hail to half dollar size and damaging winds up to 60 mph
  will be possible with this activity.

&&

.SHORT TERM...
(This evening through Friday)
Issued at 145 PM CDT THU APR 10 2025

This afternoon.

Broad troughing is positioned over much of the Ohio and Tennessee
River Valley Regions while ridging was over much of Mexico and
the Desert Southwest. A potent shortwave was identified by water
vapor imagery over Southeast Missouri and was moving southeast
toward Middle Tennessee. Toward the surface, low pressure was
analyzed across Southeast Minnesota with an occluded front
extending south to a Triple Point positioned just Northwest of St.
Louis, MO with a warm front extending east just north of the Ohio
River and a cold front stretching southwest across Oklahoma into
Northern Texas.

Expect partly cloudy skies this afternoon with an increasing
chance for thunderstorm activity initially across the northwest
counties toward mid afternoon, then increasing further and
expanding southeast with time through late afternoon out ahead of
the approaching mid-level disturbance. Some storms may be severe
with large hail up to half dollar size and damaging winds up to 60
mph. High temperatures will range from the lower 70s in the
higher terrain east to the lower 80s southwest and far west. Winds
will be from the west to southwest at 7-14 mph.

Tonight.

The potent disturbance embedded in the troughing to our north
will continue to dive southeast, moving over the Tennessee Valley
Region this evening and into the overnight hours while a surface
cold front arrives from the northwest. Steep lapse rates due to
the cold pocket aloft will help force convective development
through the evening that will push southeast with time through the
overnight hours. Some storms may be severe with large hail up to
half dollar size and damaging winds up to 60 mph. Lows tonight
will range from the mid 40s far north to the lower 50s south.
Winds will initially be from the west, becoming northwest behind
the activity with speeds from 5-10 mph.

Friday.

Broad troughing will remain over the forecast area into the day
on Friday as a secondary disturbance dives southeast around the
base of the trough from the Mid-South Region toward the Central
Gulf Coast. The surface cold front will move southeast of the area
by the late morning hours. There will be potential for some
showers and storms developing and pushing southward into the area
from the north and northeast through the day, but instability
values appear to be lower than today, resulting in storm
intensities lower than this afternoon and evening. High
temperatures will range from the lower 60s far north to the lower
70s south. Winds will be from the northwest at 8-16 mph.

05

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 220 PM CDT THU APR 10 2025

Behind the front, look for surface ridging to build in across ERN
Conus for the weekend. With light/near calm winds expected for
Saturday night into early Sunday, we could see a little patchy
frost in our far NRN and NE counties toward sunrise. By Monday,
the ridge center will shift SE toward FL and a SW low level flow.
Look for warmer temperature readings for Monday (generally lower
to mid 80s) in response. Another reinforcing cold front will move
through late Monday and will help to cool things down for lows
again and get rid of the 80s for a few days (rest of extended).
No precip is anticipated with the Monday front.

08

Previous long-term discussion:
(Friday night through next Wednesday)
Issued at 139 AM CDT THU APR 10 2025

Following the departure of the upper-level trough, cooler conditions
will develop on Saturday as deep north to northwest flow brings down
a northern airmass. Temperatures on Saturday will warm into the 60s
with sunny skies. Will have to watch for frost development Sunday
morning, especially in the cooler valley areas across the north
where temperatures are forecast to fall into the mid to upper 30s.
Went on the cooler side of forecast guidance given northeasterly
surface flow and clear skies.

High pressure and low to mid-level ridging will continue to dominate
the pattern through the early part of next week in which
temperatures warm back into the 80s on Monday as flow shifts back to
the west-southwest. An upper-level trough will move across the Upper
Midwest towards the Great Lakes on Monday night into Tuesday. It
looks like the associated cold front will quickly pass through the
area during the day on Tuesday, but forcing will be far removed to
our north and moisture appears limited, so did not add PoPs into the
forecast for now, but may introduce some low PoPs in later forecast
updates. That frontal passage looks to bring some cooler, drier air
back to the region by the middle of next week.

86/Martin

&&

.AVIATION...
(00Z TAFS)
Issued at 635 PM CDT THU APR 10 2025

TAFs are currently VFR. Areas of TSRAs ahead of a front will sag
SWD and move SE across the C AL TAF sites this evening. Some gusty
winds will be possible with the storms. Have TEMPOs in for all but
MGM from 01-04z. It will take a little longer for storms to make
it to MGM, so I held off the TEMPO there until 04-07z. Most of the
cigs with these storms are VFR as well. Will forgo non-VFR cigs
for now. Winds will shift to the NW behind the storms with the
frontal passage. Some wrap around showers will be possible Fri
afternoon. Have a PROB30 mention for all NRN sites (all but MGM).

08

&&

.FIRE WEATHER...

A cold front will bring chances of showers and thunderstorms to
Central Alabama late this afternoon through tonight. Additional
light rain will slide through on Friday afternoon behind the
front. However, amounts will be light. By the weekend, no
additional wetting rain is in the forecast. Winds and relative
humidities are expected to remain outside of critical thresholds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     45  65  39  64 /  70  30  30   0
Anniston    46  65  40  65 /  70  30  30   0
Birmingham  49  65  43  64 /  60  30  30   0
Tuscaloosa  50  69  44  68 /  60  30  30   0
Calera      49  66  44  66 /  70  30  30   0
Auburn      50  68  45  66 /  70  20  30   0
Montgomery  52  71  45  67 /  70  10  20   0
Troy        52  72  46  67 /  60  10  20   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...05
LONG TERM....08/86/Martin
AVIATION...08
Hazardous weather outlook, Apr 10, 2:30 AM CDT, 18 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
230 AM CDT Thu Apr 10 2025

ALZ011>015-017>050-111030-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
230 AM CDT Thu Apr 10 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms are possible this afternoon through the
evening. Large hail and damaging winds will be the primary concerns.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon and evening.

In the hours before

Local storm report, Apr 10, 8:42 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
842 PM CDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Dmg     Jasper                  33.83N 87.29W
04/10/2025                   Walker             AL   Fire Dept/Rescue

            Reports of numerous trees down across
            Jasper.

&&

TC
Local storm report, Apr 10, 8:43 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
843 PM CDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     Tstm Wnd Dmg     Newell                  33.44N 85.40W
04/10/2025                   Randolph           AL   Emergency Mngr

            Trees and powerlines down.

&&

TC
Local storm report, Apr 10, 8:49 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
849 PM CDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     Tstm Wnd Dmg     2 NNW Alpine            33.39N 86.24W
04/10/2025                   Talladega          AL   Emergency Mngr

            Trees down.

&&

TC
Special weather statement, Apr 10, 8:51 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
851 PM CDT Thu Apr 10 2025

ALZ025>027-029-110245-
Shelby AL-Talladega AL-Randolph AL-St. Clair AL-
851 PM CDT Thu Apr 10 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN TALLADEGA...WEST
CENTRAL RANDOLPH...SHELBY AND SOUTHWESTERN ST. CLAIR COUNTIES THROUGH
945 PM CDT...

At 850 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Moody to near Bull City. Movement was
southeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Country Club Estates, Columbiana, Highway 145 and CR 46, American
Village, Westover, Oak Mountain State Park, Camp Branch, Hoover
Veterans Park, Vandiver, Alabaster Veterans Park, Maylene, Camp
Winnataska, Helena, Chelsea, Inverness, St. Clair County Airport,
Wilton, Chula Vista, Wilsonville, and Hoover Metropolitan Stadium.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and east central Alabama.

&&

LAT...LON 3329 8552 3325 8565 3334 8565 3354 8619
      3339 8638 3329 8636 3328 8643 3318 8650
      3312 8646 3302 8656 3307 8661 3306 8692
      3316 8697 3317 8703 3325 8703 3353 8652
      3356 8655 3371 8652 3362 8617 3359 8622
TIME...MOT...LOC 0150Z 293DEG 47KT 3355 8650 3335 8730

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

86/Martin
Local storm report, Apr 10, 8:53 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
853 PM CDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Tstm Wnd Dmg     2 ENE Anniston          33.67N 85.79W
04/10/2025                   Calhoun            AL   Emergency Mngr

            Trees down across Anniston.

&&

TC
Special weather statement, Apr 10, 9:15 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
915 PM CDT Thu Apr 10 2025

ALZ023-034-110300-
Bibb AL-Tuscaloosa AL-
915 PM CDT Thu Apr 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN TUSCALOOSA AND CENTRAL
BIBB COUNTIES THROUGH 1000 PM CDT...

At 915 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Tannehill Ironworks State
Park to 6 miles north of Jena. Movement was southeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Englewood, Ralph, Northport, Maxwell, Brookwood, Woodstock, Hagler,
Mound State Park, McFarland Mall, Green Pond, Pearson, Caffee
Junction, Lake Lurleen State Park, Harmon, Tuscaloosa Amphitheater,
Tuscaloosa Regional Airport, Oliver Lock And Dam, Lake Tuscaloosa
Dam, Lake Wildwood, and Fleetwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and west central Alabama.

&&

LAT...LON 3332 8784 3330 8713 3329 8709 3326 8706
      3325 8707 3325 8704 3323 8703 3317 8703
      3316 8697 3310 8697 3310 8695 3308 8695
      3308 8693 3306 8693 3305 8688 3300 8688
      3300 8764 3301 8771 3302 8771 3302 8783
TIME...MOT...LOC 0215Z 299DEG 45KT 3317 8702 3322 8780

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

86/Martin

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:09 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair46 min
Apr 10, 7:15 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair, Walker44 min
Apr 10, 7:25 PM CDTSpecial Weather StatementBMXFayette, Lamar65 min
Apr 10, 7:36 PM CDTSpecial Weather StatementBMXMarion24 min
Apr 10, 7:40 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega50 min
Apr 10, 7:48 PM CDTSpecial Weather StatementBMXJefferson, Shelby, Talladega, Tuscaloosa72 min
Apr 10, 7:53 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens, Tuscaloosa82 min
Apr 10, 8:08 PM CDTSevere Thunderstorm WarningBMXClay, Randolph, Talladega77 min
Apr 10, 8:22 PM CDTSevere Thunderstorm WarningBMXWalker38 min
Apr 10, 8:30 PM CDTSevere Thunderstorm WarningBMXJefferson37 min
Apr 10, 8:51 PM CDTSpecial Weather StatementBMXShelby54 min
Apr 10, 8:55 PM CDTSevere Thunderstorm WarningBMXChambers49 min
Apr 10, 9:07 PM CDTSevere Thunderstorm WarningBMXPickens38 min
Apr 10, 9:14 PM CDTSevere Thunderstorm WarningBMXClay, Talladega16 min
Apr 10, 9:15 PM CDTSpecial Weather StatementBMXBibb, Tuscaloosa45 min
Apr 10, 9:17 PM CDTSevere Thunderstorm WarningBMXClay, Talladega34 min
Apr 10, 9:31 PM CDTSpecial Weather StatementBMXBibb, Chilton44 min
Apr 10, 9:47 PM CDTSpecial Weather StatementBMXGreene43 min
Apr 10, 9:53 PM CDTSpecial Weather StatementBMXElmore67 min
Apr 10, 9:59 PM CDTSpecial Weather StatementBMXTuscaloosa46 min
Apr 10, 10:10 PM CDTSpecial Weather StatementBMXHale, Perry50 min
Apr 10, 10:18 PM CDTSpecial Weather StatementBMXAutauga42 min
Apr 10, 10:26 PM CDTSpecial Weather StatementBMXLee49 min
Apr 10, 10:38 PM CDTSpecial Weather StatementBMXBullock, Macon, Russell67 min
Apr 10, 10:56 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Lee, Macon, Montgomery, Pike and 1 more45 min
Apr 10, 11:09 PM CDTSpecial Weather StatementBMXDallas, Lowndes, Montgomery51 min
Apr 10, 11:17 PM CDTSpecial Weather StatementBMXMarengo43 min
Apr 10, 11:47 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike43 min
Apr 11, 5:02 AM CDTDense Fog AdvisoryBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 5 more3 hr
Apr 11, 4:32 PM CDTSpecial Weather StatementBMXBibb28 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.